MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. ADD-ON BURETTE SS VLV PS BALL VLV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. ADD-ON BURETTE SS VLV PS BALL VLV; INTRAVASCULAR ADMINISTRATION SET
Model Number 82115E
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the add-on burette ss vlv ps ball vlv was blocked and had flow issues while infusing the medication.The following information was provided by the initial reporter: "the injection port of the burette was not working properly.The nurse try to add/inject medication into the burette but the medication could not be pushed into the system.Nurse tried manipulating the clamps etc but made no difference.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 5/13/2021.H.6.Investigation: one 82115e sample was received without packaging; residual fluid was present in the set.The lot number of the affected product was not available, however evaluation of the laser inscribed smartsite® id determined the likely lot numbers for the affected product to be either 20106171, 20106172, 20106173, 20106174 or 20106175.No additional information was available to assist the investigation in this instance.A visual inspection of the returned product identified that the tubing below the spike component had been cut and the spike had also been removed.A closer inspection of the smartsite component identified that the tubing connecting the smartsite to the top of the burette had a significant kink in it.Attempts were then made to access the smartsite component using bd syringes from bd stock; in each instance no occlusion or flow restriction was observed.A review of the production records for lots 20106171, 20106172, 20106173, 20106174 and 20106175 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.The customer's experience of occlusion could not be replicated in this instance as no flow restriction or occlusion was identified during attempts to access the smartsite.It was however noted that the tubing below the smartsite was kinked, however it could not be determined if this may have contributed to the customer's experience or occurred during transportation for testing.

Brand Name
ADD-ON BURETTE SS VLV PS BALL VLV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11918078
Report Number9616066-2021-51225
Device Sequence Number923776
Product Code FPA
UDI-Device Identifier37613203009585
UDI-Public37613203009585
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K780130
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82115E
Device Catalogue Number82115E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2021
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date06/01/2021
Supplement Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1